Alert archive / New Mexico / Red Flag Warnings in 2015
Red Flag Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 6, 2015, 8:25 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 7, 2015, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2015, 8:25 PM MDT (02:25 UTC)
- In effect from
- Apr 7, 2015, 12:00 PM MDT
- Expired
- Apr 7, 2015, 8:35 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3904 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112 WWUS84 KEPZ 070225 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 825 PM MDT MON APR 6 2015 ...DRY AND WINDY CONDITIONS TO CONTINUE TUESDAY AND WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS TUESDAY AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN TUESDAY AFTERNOON. THIS THREAT WILL CARRY OVER INTO WEDNESDAY. NMZ111>113-TXZ055-071500- /O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/ /O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 825 PM MDT MON APR 6 2015 ...RED FLAG WARNING IN NOW EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111... 112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113... ...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES 055...111...112 AND 113... * TIMING TUESDAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS * TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT. * MONDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED BOTH DAYS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. $$ NMZ110-TXZ056-071500- /O.EXP.KEPZ.FW.W.0002.000000T0000Z-150407T0200Z/ /O.UPG.KEPZ.FW.A.0003.150407T1800Z-150408T0300Z/ /O.NEW.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 825 PM MDT MON APR 6 2015 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... ...RED FLAG WARNING FOR MONDAY HAS EXPIRED FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TUESDAY TIMING: 12 PM THROUGH 9 PM. * TUESDAY WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TUESDAY MINIMUM HUMIDITY: 7 TO 12 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE EXPECTED. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
2 follow-up statements
087 WWUS84 KEPZ 071327 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 727 AM MDT TUE APR 7 2015 ...DRY AND WINDY CONDITIONS CONTINUE TODAY AND WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS THIS AFTERNOON...WITH SIMILAR SPEEDS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS... CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN TODAY. THIS THREAT WILL CARRY OVER INTO WEDNESDAY. NMZ111>113-TXZ055-080200- /O.CON.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ /O.CON.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 727 AM MDT TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113... * TIMING TODAY AND WEDNESDAY: 12 PM THROUGH 9 PM BOTH DAYS. * TUESDAY WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * WEDNESDAY WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * TUESDAY MINIMUM HUMIDITY: 6 TO 12 PERCENT. * WEDNESDAY MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE IN PLACE TODAY...AND EXPECTED AGAIN WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. $$ NMZ110-TXZ056-080200- /O.CON.KEPZ.FW.W.0003.150407T1800Z-150408T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 727 AM MDT TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY. * TIMING: 12 PM THROUGH 9 PM. * WIND: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * MINIMUM HUMIDITY: 6 TO 12 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS ARE IN PLACE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
927 WWUS84 KEPZ 080235 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 835 PM MDT TUE APR 7 2015 ...DRY AND WINDY CONDITIONS CONTINUE WEDNESDAY... ..AN UPPER LEVEL TROUGH NOW MOVING INTO THE WESTERN STATES...WILL GENERATE STRENGTHENING 20 FT SOUTHWEST WINDS ACROSS THE REGION. SUSTAINED SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH HIGHER GUSTS WEDNESDAY. GIVEN VERY HIGH TO EXTREME FIRE DANGERS... RELATIVE HUMIDITIES INTO THE SINGLE DIGITS...AND VERY LOW FUEL MOISTURE FOR MOST LOCATIONS...CRITICAL FIRE CONDITIONS WILL DEVELOP AGAIN WEDNESDAY. NMZ111>113-TXZ055-081400- /O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/ /O.UPG.KEPZ.FW.A.0004.150408T1800Z-150409T0300Z/ /O.NEW.KEPZ.FW.W.0004.150408T1800Z-150409T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO- 835 PM MDT TUE APR 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...111...112 AND 113 FOR THE REMAINDER OF THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: 12 PM THROUGH 9 PM WEDNESDAY. * WINDS: WEST-SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH. * MINIMUM HUMIDITY: 5 TO 11 PERCENT. * VERY HIGH TO EXTREME FIRE DANGERS WILL BE IN PLACE WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-TXZ056-080345- /O.CAN.KEPZ.FW.W.0003.000000T0000Z-150408T0300Z/ SOUTHWEST MOUNTAINS-HUDSPETH- 835 PM MDT TUE APR 7 2015 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 056 AND 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DECREASED ACROSS THE REGION...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 3:14 PM MDT, 5 hours 11 minutes earlier.
Area forecast discussion, Apr 6, 3:14 PM MDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
314 PM MDT MON APR 6 2015
.SYNOPSIS...
WE WILL SEE A COUPLE MORE DRY AND WINDY AFTERNOONS ON TUESDAY AND
WEDNESDAY BEFORE COOLER AND CALMER CONDITIONS ARRIVE FOR THE END
OF THE WEEK. NEXT WEEKEND LOOKS UNSETTLED WITH WINDY CONDITIONS
AND A CHANCE FOR RAIN ON SUNDAY.
&&
.DISCUSSION...
A VERY SLOW MOVING PACIFIC UPPER LEVEL TROUGH WILL KEEP US
WINDY...BUT NOT TOO WINDY THROUGH WEDNESDAY. WE WILL SEE A
PERSISTENT SOUTHWEST UPPER LEVEL FLOW OUT AHEAD OF THE UPPER
LEVEL TROUGH. TO OUR EAST WE WILL SEE PLENTY OF MOISTURE...BUT WE
WILL STAY ON THE DRY SIDE OF THE DRY LINE. THE LEE SIDE SURFACE
TROUGH WILL SET UP BOTH TUESDAY AND WEDNESDAY IN THE TEXAS
PANHANDLE...BUT THE LOW DOESN'T LOOK TO STRONG EITHER DAY. FINALLY
ALOFT WE WILL SEE SOME MODERATE WINDS...BUT AGAIN NOTHING TO WRITE
HOME ABOUT. SO THE UPSHOT OF ALL OF THIS IS THAT WE WILL SEE SOME
WINDY CONDITIONS...BUT NO REALLY WINDY DAYS ON TUESDAY AND
WEDNESDAY. LOOKS LIKE ON WEDNESDAY WE WILL SEE A LITTLE MORE WIND
THAN TUESDAY. I WENT AHEAD AND PULLED THE MENTION OF WIDE SPREAD
AREAS OF BLOWING DUST FOR TODAY AND TUESDAY...BUT LEFT IT IN FOR
WEDNESDAY. LIKE I SAID WE'LL BE A LITTLE WINDIER ON WEDNESDAY AND
WE WILL BE DRIER AND HAVE BETTER LIFT AS THE UPPER LOW WILL BE
SWINGING BY TO OUR NORTH.
AS THE SYSTEM MOVES THROUGH IT WILL HELP DRAW A COLD FRONT ACROSS
THE REGION. WE'LL SEE TEMPERATURES AROUND 5 DEGREES BELOW NORMAL
FOR THE THURSDAY AND FRIDAY. FOR THE WEEKEND WE WILL SEE ANOTHER
UPPER LEVEL TROUGH APPROACH THE REGION. THIS NEXT TROUGH WILL BE
FURTHER SOUTH AND ABLE TO TAP SOME PACIFIC MOISTURE. SATURDAY
LOOKS WARM AND DRY...BUT THE MOISTURE AND RAIN CHANCES WILL ARRIVE
LATE SATURDAY NIGHT INTO SUNDAY. THE EXACT TRACK AND TIMING OF THE
TROUGH IS STILL DEBATABLE ACCORDING TO THE MODELS. THE GFS IS
FURTHER NORTH AND FASTER...WHILE THE DGEX IS FURTHER SOUTH AND
SLOWER AND THE THE ECMWF IS IN BETWEEN THOSE TWO. FOR NOW I HAVE A
SLIGHT CHANCE OF THUNDERSTORMS ON SUNDAY INTO MONDAY MORNING...BUT
I'M SURE SOME ADJUSTMENTS WILL NEED TO BE MADE AS WE GET CLOSER TO
THE WEEKEND.
&&
.AVIATION...VALID 07/00Z-08/00Z...
WESTERLY WINDS AT THE SURFACE WILL INCREASE THROUGH MIDWEEK AS A
STRONG TROUGH ALOFT OFF THE WEST COAST PUSHES IN AND PASSES ON
WEDNESDAY WITH A PACIFIC COLD FRONT AT THE SURFACE. CLD CVR THRU PD:
FEW-SCT080-140 FEW-SCT200-250. 00Z-03Z: WINDS 230-260 25G35KTS OCNL
MDT TURBC OVR E OF MTNS BLO 15K FT MSL LCL AREAS PATCHY BLDU.
03Z-15Z WINDS 260-280/12 KTS. 17Z-24Z TUES WINDS 220-240 20G30KTS.
PATCHY AREAS BLDU.
&&
.FIRE WEATHER...
A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE ALONG THE WEST COAST OF
THE UNITED STATES WILL BRING WARMER...DRY...AND WINDY CONDITIONS
THROUGH MIDWEEK. STRONG SOUTHWEST FLOW ALOFT WILL DOMINATE THROUGH
WEDNESDAY WITH TEMPERATURES 7 TO 10 DEGREES ABOVE NORMAL. RED FLAG
CRITERION WILL BE MET MON TUE WED AFTERNOONS. PATCHY BLOWING DUST
WILL ALSO ACCOMPANY THESE WINDS IN A FEW LOWLAND LOCATIONS. THE
UPPER TROUGH FINALLY SWINGS THROUGH THE AREA BY THURSDAY...ALLOWING
THE WINDS TO SUBSIDE...COOLING TEMPERATURES BACK DOWN TO NORMAL AND
ALLOWING RH VALUES TO RISE ABOUT 55 TO 10%. ANOTHER UPPER TROUGH
WILL MOVE THROUGH SATURDAY NIGHT AND SUNDAY...BRINGING SOME GUSTY
WEST WINDS AND GIVING THE AREA A SLIGHT CHANCE OF RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 58 85 59 81 42 / 0 0 0 0 0
SIERRA BLANCA 55 84 55 80 39 / 0 0 0 0 0
LAS CRUCES 49 84 49 76 34 / 0 0 0 0 0
ALAMOGORDO 50 84 52 78 35 / 0 0 0 0 0
CLOUDCROFT 37 63 41 58 25 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 46 82 49 73 33 / 0 0 0 0 0
SILVER CITY 43 73 45 64 28 / 0 0 0 0 0
DEMING 45 84 46 75 33 / 0 0 0 0 0
LORDSBURG 43 83 44 73 30 / 0 0 0 0 0
WEST EL PASO METRO 57 86 59 81 42 / 0 0 0 0 0
DELL CITY 52 87 54 83 39 / 0 0 0 0 0
FORT HANCOCK 54 88 54 85 41 / 0 0 0 0 0
LOMA LINDA 55 82 55 75 39 / 0 0 0 0 0
FABENS 54 86 55 83 40 / 0 0 0 0 0
SANTA TERESA 53 85 54 80 39 / 0 0 0 0 0
WHITE SANDS HQ 55 84 55 76 37 / 0 0 0 0 0
JORNADA RANGE 45 84 45 75 30 / 0 0 0 0 0
HATCH 46 85 48 76 32 / 0 0 0 0 0
COLUMBUS 50 85 51 76 37 / 0 0 0 0 0
OROGRANDE 54 84 55 78 38 / 0 0 0 0 0
MAYHILL 40 70 47 67 29 / 0 0 0 0 0
MESCALERO 39 69 43 65 27 / 0 0 0 0 0
TIMBERON 42 70 45 65 30 / 0 0 0 0 0
WINSTON 34 71 41 66 25 / 0 0 0 0 0
HILLSBORO 45 80 46 70 30 / 0 0 0 0 0
SPACEPORT 44 83 45 75 30 / 0 0 0 0 0
LAKE ROBERTS 33 72 40 63 25 / 0 0 0 0 0
HURLEY 43 77 45 68 28 / 0 0 0 0 0
CLIFF 38 81 41 69 27 / 0 0 0 0 0
MULE CREEK 35 78 36 66 21 / 0 0 0 0 0
FAYWOOD 44 78 45 69 31 / 0 0 0 0 0
ANIMAS 46 83 46 75 32 / 0 0 0 0 0
HACHITA 46 83 44 75 31 / 0 0 0 0 0
ANTELOPE WELLS 46 83 46 75 31 / 0 0 0 0 0
CLOVERDALE 45 80 46 71 31 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR NMZ110>113.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR TXZ055-056.
&&
BRICE/NOVLANHazardous weather outlook, Apr 6, 4:08 AM MDT, 16 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 408 AM MDT MON APR 6 2015 NMZ401>417-TXZ418>424-071015- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 408 AM MDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. WINDY THIS AFTERNOON AND EVENING. BLOWING DUST IN THE AFTERNOON. LOCAL VISIBILITIES MAY DROP AS LOW AS 3 MILES IN THE BLOWING DUST. WINDS MAY CAUSE DIFFICULTIES WITH HIGH PROFILE VEHICLES AND MOTORISTS ARE URGED TO USE CAUTION...ESPECIALLY IN DUST PRONE AREAS SUCH AS I-10 WEST OF DEMING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WINDS AND BLOWING DUST EXPECTED AGAIN IN THE AFTERNOONS AND EVENINGS OF TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEFNER
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:25 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.